American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Abdelhafed Elkhadiri. Link between Noetherianity and the Weierstrass Division Theorem on some quasianalytic local rings. Proc. Amer. Math. Soc. 140 (2012) 3883-3892.
Abstract, references, and article information   
View Article: PDF

[2] Abdelhafed Elkhadiri. Homomorphism of quasianalytic local rings. Proc. Amer. Math. Soc. 138 (2010) 1433-1438. MR 2578536.
Abstract, references, and article information   
View Article: PDF

[3] Lou van den Dries and Patrick Speissegger. The real field with convergent generalized power series. Trans. Amer. Math. Soc. 350 (1998) 4377-4421. MR 1458313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wojciech Kucharz. Analytic and differentiable functions vanishing on an algebraic set . Proc. Amer. Math. Soc. 102 (1988) 514-516. MR 928970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wojciech Kucharz. Power series and smooth functions equivalent to a polynomial . Proc. Amer. Math. Soc. 98 (1986) 527-533. MR 857956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fulvio Mora and Mario Raimondo. On Noetherianness of Nash rings . Proc. Amer. Math. Soc. 90 (1984) 30-34. MR 722409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. M. Gersten. A short proof of the algebraic Weierstrass preparation theorem . Proc. Amer. Math. Soc. 88 (1983) 751-752. MR 702313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Draper and Klaus Fischer. Derivations into the integral closure . Trans. Amer. Math. Soc. 271 (1982) 283-298. MR 648093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stanley Kaplan. Formal and convergent power series solutions of singular partial differential equations . Trans. Amer. Math. Soc. 256 (1979) 163-183. MR 546913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacek Bochnak and Wojciech Kucharz. Sur les germes d'applications differentiables \`a singularit\'es isol\'ees . Trans. Amer. Math. Soc. 252 (1979) 115-131. MR 534113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jacek Bochnak. Sur le 17\`eme probl\`eme de Hilbert pour les fonctions de Nash . Proc. Amer. Math. Soc. 71 (1978) 183-188. MR 0486597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gilbert Ames Bliss. A generalization of Weierstrass' preparation theorem for a power series in several variables . Trans. Amer. Math. Soc. 13 (1912) 133-145. MR 1500910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1